Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 28 June 2013

ON THE BLOW-UP BEHAVIOR OF SOLUTIONS TO A SYSTEM WITH FRACTIONAL POWER

Ali Hakem1

Physics International, Volume 4, Issue 1, pp. 23–28 · doi.org/10.3844/pisp.2013.23.28

6,807 accesses4,636 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

The aim of this research is to study the nonexistence of global weak solutions for systems of fractional power. The method relies on a suitable choice of test function.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Hakem, A. (2013). ON THE BLOW-UP BEHAVIOR OF SOLUTIONS TO A SYSTEM WITH FRACTIONAL POWER. Physics International, 4(1), 23–28. https://doi.org/10.3844/pisp.2013.23.28

Licence
CC BY 3.0
Issue
Volume 4, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
ON THE BLOW-UP BEHAVIOR OF SOLUTIONS TO A SYSTEM WITH FRACTIONAL POWERPhysics International · Volume 4, Issue 1 · pp. 23–28 · CC BY 3.0Download